Discussions that mention trivora

Birth Control board


Hey girls!

I have been taking Estrostep FE for the past 9 or so years (started when I was 17) - I felt great on it although I didn't realize that I was experiencing many of the symptoms that I just started to read about online - from different discussion boards. But since many of them were from two years ago, I couldn't talk with them about going off it. So, my symptoms included low energy, difficulty with weight loss, and low libido (I cried when I found that others were experiencing this from the pill - I thought something was wrong with me). I tried to call my doc about this but couldn't in time - so I started a new pack and she then told me that she was going to switch me to Trivora, without any break. She said just to start it right after the period week. But I have been doing a lot of reading tonight and am considering just going off of it to see how my body would react - this new pill doesn't seem to be any different from the first one. I guess watching when I should have sex is better than no sex at all huh?